Research ArticleOpen accessEXISTENCE OF SOLUTIONS FOR A CLASS OF VARIATIONAL INEQUALITIESTaallah FrekhJournal of Mathematics and Statistics, Vol. 9, Issue 4 · 9 Oct 2013 · 6,497 accessesView PDFCite
Author
2 articles in our journalsTaallah Frekh
Badji Mokhtar University, AlgeriaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
Research ArticleOpen accessA Study of Naghdi's Shell with a Unilateral Contact of a Rigid ObstacleTaallah Frekh, Nouri Fatma-ZohraJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,750 accessesView PDFCite